# SDR REXA2016091601764

- Difficulty date: September 16, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N8921B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Aircraft time: 24,488 hours, 22,072 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MR100801
- Part serial: SE16892
- Condition: Leaking
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O RT O2 MASK INFLATABLE HARNESS LEAKING.  R & R F/O RT O2 FULL FACE MASK IAW AMM 35-11-12.  OPS AND LEAK CHECK, GOOD.  PN ON/OFF MR10-08-01, SN OFF, SE16892, SN ON 102179I.
